To populate Scholarly, sign in here .


Title The Hamiltonian path integrand for the charged particle in a constant magnetic field as white noise distribution
Posted by Wolfgang Bock
Authors Bock, Wolfgang; Grothaus, Martin
Publication date 2015/06/11
Journal Infinite Dimensional Analysis, Quantum Probability and Related Topics
Volume 18
Issue 2
Abstract The concepts of Hamiltonian Feynman integrals in white noise analysis are used to realize as the first velocity-dependent potential of the Hamiltonian Feynman integrand for a charged particle in a constant magnetic field in coordinate space as a Hida distribution. For this purpose the velocity-dependent potential gives rise to a generalized Gauss kernel. Besides the propagators, the generating functionals are obtained.
Index terms / Keywords White noise analysis; Feynman integrals; mathematical physics